# SDR DL767992658

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N111DN
- Make and model: Boeing 767232
- Aircraft serial: 22223
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T11027
- Condition: Cracked
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A LOUD THUMP HEARD ON GEAR RETRACTION.  AFTER GEAR WAS PUT TO THE DOWN POS THE LEFT GEAR GREEN LIGHTS WERE NOT ON AND HAD A GEAR DISAGREE AND DOORS DISAGREE LIGHTS.  CREW LANDED UNEVENTFUL.  MTC FOUND THE LT GEAR SIDE BRACE CRACKED AND THE BRACE BEYOND OVER CENTER.  ALSO, FOUND MAIN LANDING GEAR ACTUATOR ROD SHEARED AT GEAR SIDE.  REPLACED AFFECTED COMPONENTS.
